MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 S-ROM*PIN PUNCH; HIP INSTRUMENTS : TAMPS

DEPUY ORTHOPAEDIC INC, 1818910 S-ROM*PIN PUNCH; HIP INSTRUMENTS : TAMPS
Catalog Number 531500
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the pin punch tip is bent.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP INSTRUMENTS : TAMPS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8080776
Report Number1818910-2018-75833
Device Sequence Number1780138
Product Code LRY
UDI-Device Identifier10603295171591
UDI-Public10603295171591
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number531500
Device Lot NumberHW83967
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer11/26/2018
11/28/2018
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date11/28/2018
11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR